Stationary Strategies in Topological Games
Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 41-43.
@article{PDML_1985___2B_41_0,
     author = {Galvin, Fred},
     title = {Stationary {Strategies} in {Topological} {Games}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {41--43},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2B},
     year = {1985},
     zbl = {0589.54041},
     mrnumber = {848823},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1985___2B_41_0/}
}
TY  - JOUR
AU  - Galvin, Fred
TI  - Stationary Strategies in Topological Games
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1985
DA  - 1985///
SP  - 41
EP  - 43
IS  - 2B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1985___2B_41_0/
UR  - https://zbmath.org/?q=an%3A0589.54041
UR  - https://www.ams.org/mathscinet-getitem?mr=848823
LA  - en
ID  - PDML_1985___2B_41_0
ER  - 
Galvin, Fred. Stationary Strategies in Topological Games. Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 41-43. http://archive.numdam.org/item/PDML_1985___2B_41_0/

[1] G. Choquet, Lectures on analysis, Vol. I, Benjamin, New York, 1969. | Zbl 0181.39601

[2] G. Debs, An example of an α-favourable topological space with no winning tactic in : Séminaire d'Initiation à l'Analyse, (Choquet-Rogalski-Saint Raymond), 1984.

[3] G. Debs, Strategies gagantes dans certains jeux topologiques, preprint. | MR 817083 | Zbl 0587.54033

[4] F. Galvin and R. Telgarsky, Stationary strategies in topological games, preprint. | MR 831181 | Zbl 0581.90108

[5] R.D. Mauldin (ed.), The Scottish Book, Birkhäuser, Boston, 1981. | MR 666400 | Zbl 0485.01013

[6] J.C. Oxtoby, The Banach-Mazur game and Banach category theorem, in : Contributions to the theory of Vol. III, Annals of Math. Studies 39, Princeton, 1957, pp. 159-163. | MR 93741 | Zbl 0078.32903

[7] J.C. Oxtoby, Cartesian products of Baire spaces, Fund. Math. 49 (1961), p. 157-166. | MR 140638 | Zbl 0113.16402

[8] H.E. White, Jr., Topological spaces that are a-favorable for a player with perfect information, Proc. Amer. Math. Soc. 50 (1975), p. 477-482. | MR 367941 | Zbl 0313.54036